# SDR AALA20120111TUL06

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003183A
- Part serial: A10515
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 2 SLAT UPPER SKIN DENTED OUT OF LIMITS.  ACCOMPLISHED DOUBLER REPAIR PER SRM 57-43-02 AND 51-70-10 REPAIR 4 FIGURE 201.
